# SDR IPXA2023032392176

- Difficulty date: February 28, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NCA608097N
- Part serial: 294
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* MAIN CABIN DOOR AFT FRAME IS GOUGED AT FS 765.375 BETWEEN Z=30 AND Z=40.REPAIRED MAIN CARGO AFT DOOR FRAME AT FS 765.375 BETWEEN Z=30 AND Z=40 IAW VTSAA EA 011-5230-01-A9845 I/R AND UPS EO MD11-5230-86269-A DATED 03/21/23 AND FAA FORM 8100-9 SIGNED BY P,LAU (AR-830967) DATED 03/16/23 (MAJOR)
